# SDR DALA1248580932

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 61,922 hours, 46,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437 L16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  A CRACK WAS FOUND ON LT LONGERON 16 BS Y=1437.  REPLACED LONGERON SECTION AND SPLICE IAW SRM 51-30-2  51-30-5 53-14-4 AND DWG 5910228, REV KH.
